On small entire functions of exponential type with given zeros
Bulletin de la Société Mathématique de France, Volume 89 (1961), pp. 175-206.
@article{BSMF_1961__89__175_0,
     author = {Malliavin, Paul and Rubel, L.A.},
     title = {On small entire functions of exponential type with given zeros},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {175--206},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {89},
     year = {1961},
     doi = {10.24033/bsmf.1564},
     zbl = {0126.29002},
     mrnumber = {25 #5175},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1564/}
}
TY  - JOUR
AU  - Malliavin, Paul
AU  - Rubel, L.A.
TI  - On small entire functions of exponential type with given zeros
JO  - Bulletin de la Société Mathématique de France
PY  - 1961
DA  - 1961///
SP  - 175
EP  - 206
VL  - 89
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1564/
UR  - https://zbmath.org/?q=an%3A0126.29002
UR  - https://www.ams.org/mathscinet-getitem?mr=25 #5175
UR  - https://doi.org/10.24033/bsmf.1564
DO  - 10.24033/bsmf.1564
LA  - en
ID  - BSMF_1961__89__175_0
ER  - 
%0 Journal Article
%A Malliavin, Paul
%A Rubel, L.A.
%T On small entire functions of exponential type with given zeros
%J Bulletin de la Société Mathématique de France
%D 1961
%P 175-206
%V 89
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1564
%R 10.24033/bsmf.1564
%G en
%F BSMF_1961__89__175_0
Malliavin, Paul; Rubel, L.A. On small entire functions of exponential type with given zeros. Bulletin de la Société Mathématique de France, Volume 89 (1961), pp. 175-206. doi : 10.24033/bsmf.1564. http://archive.numdam.org/articles/10.24033/bsmf.1564/

[1] Boas, Jr (Ralph Philip). - Entire functions. - New York, Academic Press, 1954 (Pure and applied Mathematics. A Series of Monographs and Textbooks, 5). | Zbl

[2] Carleman (Torsten). - Ueber die Approximation analytischer Funktionen durch lineare Aggregate von vergegeben Potenzen, Arkiv for Mat. Astron. och Fys., t. 17, 1922-1923, n° 9, 30 pages. | JFM

[3] Cartan (Henri). - Théorie générale du balayage en potentiel newtonien, Ann. Univ. Grenoble, N. S., t. 22, 1946, p. 221-280. | Numdam | MR | Zbl

[4] Fuchs (W. H. J.). - A generalization of Carleman's theorem, J. London Math. Soc., t. 21, 1946, p. 106-110. | MR | Zbl

[5] Kahane (Jean-Pierre). - Sur quelques problèmes d'unicité et de prolongement, relatifs aux fonctions approchables par des sommes d'exponentielles, Ann. Inst. Fourier, Grenoble, t. 5, 1953-1954, p. 39-130 (Thèse Sc. Math., Paris, 1954). | Numdam | Zbl

[6] Kahane (J.-P.) and Rubel (L. A.). - On Weierstrass products of zero type on the real axis, Illinois J. Math., t. 4, 1960, p. 584-592. | MR | Zbl

[7] Leontiev (A. F.). - Series of Dirichlet polynomials and their applications [in Russian], Trudy mat. Inst. Steklova, t. 39, 1951, 214 pages.

[8] Levin (B. J.). - The distribution of the zeros of entire functions [in Russian]. - Moskva, Gosudarstvennoe Izdatel'stvo techniko-teoreticeskoj Literatury, 1956. | MR | Zbl

[9] Macintyre (A. J.). - Laplace's transformation and integral functions, Proc. London math. Soc., Series 2, t. 45, 1938, p. 1-20. | JFM | Zbl

[10] Malliavin (Paul). - Sur la croissance radiale d'une fonction méromorphe, Illinois J. Math., t. 1, 1957, p. 259-296. | Zbl

[11] Mandelbrojt (Szolem). - Séries adhérentes, régularisation des suites, applications. - Paris, Gauthier-Villars, 1952 (Collection de Monographies sur la Théorie des Fonctions). | Zbl

[12] Polya (Georg). - Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Z., t. 29, 1929, p. 549-640. | JFM

[13] Rubel (L. A.). - Necessary and sufficient conditions for Carlson's theorem on entire functions, Trans. Amer. math. Soc., t. 83, 1956, p. 417-429. | MR | Zbl

[14] Schaeffer (A. C.) - Entire functions, Pacific J. Math., t. 6, 1956, p. 351-362. | MR | Zbl

[15] Schwartz (Laurent). - Étude des sommes d'exponentielles, 2e édition, Paris, 1959. | Zbl

Cited by Sources: